# SDR SWAA060779

- Difficulty date: March 12, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 56,632 hours, 51,807 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 1487
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE PRESS IND BELOW LIMITS.  REMOVED AND REPLACED SLIDE ASSY PER MM.
